# SDR FDEA200908072950

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. RT FRAME AT STA 720, HAS A DENT BETWEEN STR- 25R-27R. TRIMED DAMAGED AREA IAW SRM 53-00-07. FABED REPAIR ANGLE ON MAE TRAV T9/800371.  INSTALLED REPAIR ANGLE BS. 720, BETWEEN STR- 25R- 27R, IAW SRM 53-00-07.  THIS IS A CLASS "B", REPAIR 5, WITH AN INSPECTION THRESHOLD AT 37,500 FC AND HFEC AT 12,000 FC INTERVALS. MAJOR REPAIR.
